Please use this identifier to cite or link to this item:
Title: Call control in rings
Authors: Adamy, U
Ambuhl, C
Anand, RS
Erlebach, T
First Published: Apr-2007
Citation: ALGORITHMICA (NEW YORK), 2007, 47 (3), pp. 217-238
DOI Link: 10.1007/s00453-006-0187-4
ISSN: 0178-4617
eISSN: 1432-0541
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.